# SDR CA960111014

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6870237
- Condition: Missing
- Location: 4th Stage
- Part time: 4,693 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING A ROUTINE A-CHECK, A CRACK WAS FOUND IN THE #3 ENGINE TAIL PIPE AND TURBINE REAR BEARING SUPPORT. FURTHER INVESTIGATION SHOWED A PIECE MISSING FROM THE FOURTH STAGE TURBINE BLADE. DAMAGE WAS CONTAINED. TURBINE SENT FOR STRIP REPORT.
